# SDR UALA2009021700501

- Difficulty date: February 16, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 54,175 hours, 37,091 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GLYCOL SMELL IN CABIN.  RTFL.  REPLACED COALESCER BAGS, FOUND RT BAG CONTAMINATED WITH OIL.  FOUND APU WITH NO OIL.  A/C OUT FOR A PACK BURNOUT.  APU INOP NEEDS A NEW APU NONE ON STATION.  WILL MAKE READY TO FLY WITH APU INOP.
